T Nation

First Injection, Aching Balls


#1

I took my first shot of 100mg Test Cyp almost exactly 24 hours ago. I felt fine initially, but now I've been dealing with a dull ache in my balls for the last few hours. What's the likely cause of this and what, if anything can I do to fix it?


#2

TRT shuts down the HPTA and lack of LH can cause low level 24x7 ache in the testes. But never reported to be over night onset.

Please read the advice for new guys sticky and protocol for injections. This has been described there. hCG 250iu SC EOD would resolve this.

Can’t say anything more as this post is divorced from any context in prior post(s).


#3

A similar thing happened to me after my first injection. You should chalk up every difference you feel in the first week to the placebo effect. It takes time for T to do its thing, but your mind is going to be hypersensitive to changes. Don’t worry about it.

During my first week I had:
Racing heartbeats
Lots of sweating
Ache in the testes
Very high (too high) energy

All of that wore off as the novelty of injecting wore off. I didn’t notice any real, lasting improvements or side effects until at least week 3 or 4.